MAUDE Adverse Event Report: MEDTRONIC MEXICO NC EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY,

MEDTRONIC MEXICO NC EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY,
Model Number NCEUP2527X
Medical Device Problem Codes Burst Container or Vessel (1074); Inflation Problem (1310); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
An attempt was made to use one nc euphora rx balloon catheter to treat a mildly tortuous and mildly calcified lesion located in the mid left anterior descending (lad) artery.The device was inspected with no issues noted.Negative prep was performed with no issues.The lesion was not pre-dilated, the device was being used to pre-dilate the lesion.The device did not pass through a previously deployed stent.Resistance was not encountered when advancing the device.Excessive force was not used during delivery.It was reported that inflation difficulties were encountered during balloon inflation at 12 atm.It was stated that the device did not inflate properly under fluoro.There was partial inflation of the balloon.The device was removed and tested, where it was noticed that the balloon was inflating proximal to the balloon portion of the catheter.The device was not moved or repositioned while inflated.The same inflation was device successfully used with other devices.The patient is alive with no injury.
 
Additional Manufacturer Narrative
Product analysis: the device was returned for analysis.The device returned with a complete radial burst of the inflation lumen at the proximal bond, exposing the inner member.It appeared that the balloon bond expanded leading to the burst.The inflation lumen material was jagged and uneven at the burst site.The detached lumen material did not return for analysis.Inflation testing could not be performed due to the condition of the device.The balloon returned deflated.No deformation evident to the distal tip.No other damage evident to the remainder of the device.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NC EUPHORA RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY,
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key19369520
Report Number9612164-2024-02455
Device Sequence Number15384552
Product Code LOX
UDI-Device Identifier00643169396135
UDI-Public00643169396135
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K141090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/25/2025
Device Model NumberNCEUP2527X
Device Catalogue NumberNCEUP2527X
Device Lot Number227622701
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/25/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2024
Initial Report FDA Received Date05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown